# SDR 20001101SH028

- Difficulty date: October 16, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: P2A0851
- Part serial: 0187
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FOR PENETRANT INSPECTION IAW THE IAE V2500 PROPULSION SYSTEM ENGINE SYSTEM MANUAL, REV 44, SECT 70-23-01, TASK 70-23-01-230-501.  PART REJECTED DUE TO CRACKS ON TOP SURFACE.  (X)
